# SDR HEEA084731

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 9,903 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Mixer Box
- Part number: A3016R
- Part serial: 8504653
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIXER BOX HAS BLEED OVER. REPLACED BAD S1 SELECTOR SWITCH AND KNOB AND ALSO BAD FACEPLATE.  REPAIRED.  BENCH CHECK GOOD.
